JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI
 Home | About the Journal | Editorial Board | Subscriptions | Instruction | Advertisement | Contacts Us | Chinese
JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI  2000, Vol. 17 Issue (2): 6-9    DOI:
. Current Issue| Next Issue| Archive| Adv Search |
Rational determination of incipient cavitation numbers for some configurations in hydraulic structures
 XIA  Yu-Chang

 

Copyright © 2011 JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTITUTE
Support by Beijing Magtech Co.Ltd   E-mail:support@magtech.com.cn